MAUDE Adverse Event Report: Cordis US Corp. MYNX CONTROL; Device, Hemostasis, Vascular

Cordis US Corp. MYNX CONTROL; Device, Hemostasis, Vascular
Catalog Number MX5060
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 06/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the sealant of a 5f mynx control vascular closure device (vcd) achieved hemostasis, but bleeding occurred upon ambulation.Manual compression was applied for 5 minutes, and a non-cordis hemostatic device was placed, achieving hemostasis.There was no reported patient injury.The patient was transferred to the post-anesthesia care unit (pacu), where shadowing was noted before ambulation.Additional pressure was applied, and bleeding was observed when the patient walked after 2 hours of bed rest.At a follow-up appointment the following week, bruising was noted from the groin to the knee.The activated clotting time during the procedure was 284.There was no evidence of a pre-existing hematoma, arteriovenous fistula, or pseudoaneurysm at the access site before use of the device.There were 2 sheath exchanges and 2 access attempts before intravascular access was achieved.The puncture site was not above the most inferior border of the inferior epigastric artery and was not below the bifurcation.The device was stored and prepared according to the instructions for use (ifu).The device was used during an interventional procedure with a retrograde approach.The deployer was in training with the mynx device.Femoral artery suitability, including the vascular sheath introducer insertion angle, was verified by angiography, and the vessel diameter was verified to be at least 5 mm.The access location was the common femoral artery, and there was no peripheral vascular disease or calcium near the puncture site.The device will not be returned for evaluation.
 
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.

Brand Name
MYNX CONTROL
Common Device Name
Device, Hemostasis, Vascular
Manufacturer (Section D)
Cordis US Corp.
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer (Section G)
Cordis US Corp.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
5452 betsy ross drive
miami lakes, california 95054
MDR Report Key50116372
Report Number3004939290-2026-01030
Device Sequence Number5305126
Product Code MGB
UDI-Device Identifier20862028000424
UDI-Public(01)20862028000424(17)280508(10)18582810
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P040044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberMX5060
Device Lot Number18582810
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2026
Supplement Date Received by Manufacturer08/13/2026
Initial Report FDA Received Date08/03/2026
Supplement Report FDA Received Date08/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/07/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
n/a.
Patient SexMale
Patient Weight189 LB